EconPapers    
Economics at your fingertips  
 

Laplace Adomian Decomposition Method to the Bagley–Torvik Fractional Differential Equation

Pratibha Manohar, Lata Chanchlani, Vikram Kumar and D. L. Suthar

Journal of Mathematics, 2026, vol. 2026, 1-14

Abstract: This paper presents an analytical solution framework for the Bagley–Torvik equation, a canonical fractional differential model central to the study of viscoelastic damping. We employ the Laplace Adomian Decomposition Method (LADM) within the framework of the Caputo fractional derivative to derive accurate approximate solutions for three distinct forcing regimes: constant, linearly increasing, and piecewise-defined forces. The proposed method effectively addresses the challenges posed by the nonlocal fractional derivative, yielding systematic, computable series solutions. The accuracy and applicability of the LADM are validated through rigorous comparison with established analytical and numerical benchmarks from the literature. The findings underscore the efficacy of this approach for characterizing complex viscoelastic responses under diverse dynamic loading conditions.

Date: 2026
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/jmath/2026/5265870.pdf (application/pdf)
http://downloads.hindawi.com/journals/jmath/2026/5265870.xml (application/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jjmath:5265870

DOI: 10.1155/jom/5265870

Access Statistics for this article

More articles in Journal of Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2026-10-12
Handle: RePEc:hin:jjmath:5265870